MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0167-5273(88)90326-9

Медицинская библиотека · International journal of cardiology · 1988

Ventricular Wenckebach after intravenous therapy with class I antiarrhythmic agents.

Lau C P, Griffith M J, Camm A J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two unusual cases of Wenckebach-like conduction block in the infranodal tissues which developed after an intravenous dose of a Class I antiarrhythmic drug are presented. The first case shows infra-Hisian Wenckebach during sustained atrioventricular nodal reentrant tachycardia. The second case demonstrates rate-dependent Wenckebach-like exit block between the pacing catheter and the right ventricular tissues during pacing.

Для цитирования: Lau C P, Griffith M J, Camm A J. Ventricular Wenckebach after intravenous therapy with class I antiarrhythmic agents.. International journal of cardiology. 1988. DOI: 10.1016/0167-5273(88)90326-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.